# SDR 9624589140

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930RC
- Make and model: Doug DC-9-14
- Aircraft serial: 45729
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Panel
- Condition: Cracked
- Location: Bs 105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE NOSE LANDING GEAR WHEEL WELL HORIZONTAL PRESSURE PANEL AT FS 105 AT THE LEFT INBOARD AND OUTBOARD VERTICAL BEAM FITTINGS AND AT THE RIGHT OUTBOARD VERTICAL BEAM FITTING.  REPAIRED PANEL (P/N 9910073-313) PER EA 91-111773.
